Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ldarling87

Dryness due to Accutane

Hi!

Started Claravis (generic Accutane) a little over a week ago and am already getting all the dryness! My lips luckily are still fine, but my face and scalp are peeling! For my face I've been using Origin's Clean Energy facewash and Origin's Make A Difference moisturizing cream...they've worked absolute WONDERS! <3

However, I can't find anything for my scalp! If I don't itch it, it doesn't flake. But one tiny scratch to the scalp and it's dandruff heaven. SO disgusting!!! Anyone know of any remedies??? Thank you!

Share this post


Link to post
Share on other sites

Fine tooth combs...and a lot of patience. I'd leave skin on the scalp alone. Trying to exfoliate your scalp is just going to lead to fine pieces of dandruff everywhere. Comb out things that actually come off,and leave the rest alone. Slicking your hair back into a bandanna or head scarf hides it well,too.

I know it also sounds gross and terrible...but after a month on tane I barely washed at all. I just ran myself under warm water most of the time. Washing can become a very miserable experience with skin that severely dry...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×